On some properties of generalized quasiisometries with unbounded characteristic

Authors

  • E. A. Sevost'yanov

Abstract

We consider a family of the open discrete mappings f:D¯Rn that distort in a special way the p -modulus of families of curves connecting the components of spherical condenser in a domain D in Rn, p>n1,p<n, and omitting a set of positive p-capacity. We establish that this family is normal provided that some function realizing the control of the considered distortion of curve family has a finite mean oscillation at every point or only logarithmic singularities of the order, which is not larger than n1. We prove that, under these conditions, an isolated singularity x0D of the mapping f:D {x0}¯Rn is removable and, moreover, the extended mapping is open and discrete. As applications we obtain analogs of the known Liouville and Sokhotski – Weierstrass theorems.

Published

25.03.2011

Issue

Section

Research articles

How to Cite

Sevost'yanov, E. A. “On Some Properties of Generalized Quasiisometries With Unbounded Characteristic”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 3, Mar. 2011, pp. 385-98, https://umj.imath.kiev.ua/index.php/umj/article/view/2724.